I had started my monistat one day treatment, and when i went to the bathroom next it was kind of like the medicine melted and came out like a discharge. is this supposed to happen?
You're supposed to use it at bedtime so you're laying down. If its a suppository the wax will come out when you go to the bathroom, this does not effect the treatment.
Absolutely. It is a good idea to wear a liner when using these inserts. They will melt. But if inserted properly the medicine is available to absorption in the tissue.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 24 Mar 2015 • 1 answer
If I only took 2 insert of monistat 3- day treatment it stoped burning and no more discharge but it?
Updated 13 Nov 2015 • 1 answer
Monistat-1 - I used a monistat one day treatment two days ago and the symptoms are gone. However in?
Updated 21 May 2016 • 1 answer
Updated 24 Aug 2016 • 1 answer
Updated 23 Oct 2018 • 2 answers